MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6207-S5
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the introducer sheath was found to be cracked near the tip, prior to insertion in patient's body.The sheath was exchanged for a different sheath.No patient complications have been reported as a result of this event.

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6780224
Report Number2182208-2017-01123
Device Sequence Number1601682
Product Code DYB
UDI-Device Identifier10613994391558
UDI-Public10613994391558
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2019
Device Model Number6207-S5
Device Catalogue Number6207-S5
Device Lot NumberW3628321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight64